About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 904272, 13 pages
http://dx.doi.org/10.1155/2012/904272
Research Article

Sandwich-Type Theorems for a Class of Multiplier Transformations Associated with the Noor Integral Operators

1Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of korea
2Department of Mathematics, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 23 September 2011; Accepted 4 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Nak Eun Cho and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nak Eun Cho and Khalida Inayat Noor, “Sandwich-Type Theorems for a Class of Multiplier Transformations Associated with the Noor Integral Operators,” Abstract and Applied Analysis, vol. 2012, Article ID 904272, 13 pages, 2012. doi:10.1155/2012/904272